# SDR ASOA200900729

- Difficulty date: June 23, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL ASSY ANGLE CORRODED APPROX .003 INCH DEEP AT FS 473.15 UNDER CABIN FLOOR PNL 262DRF.   C/W REO 601R-53-41-666 REV O.
